MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL 54

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL 54
Model Number 01.26.45.0054
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 november 2020: lot 2000133: (b)(4) items manufactured and released on 17-june-2020.Expiration date: 2025-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evalaution: few weeks after primary tha in a dysplastic hip, the cup mobilizes.It did not achieve good primary stability, for reasons that could not be ascertained with the information at hand.No reason to suspect that the device was defective.
 
Event or Problem Description
Revision surgery 4 weeks after primary surgery due to cup migration.The patient has ddh (developmental dysplasia of the hip).The revision was performed successfully, only acetabular components swapped with competitor devices.The stem was well fixed.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL 54
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10928261
Report Number3005180920-2020-00849
Device Sequence Number13650839
Product Code LZO
UDI-Device Identifier07630030807787
UDI-Public07630030807787
Combination Product (Y/N)Y
Initial Reporter CountryIS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2025
Device Model Number01.26.45.0054
Device Catalogue Number01.26.45.0054
Device Lot Number2000133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient Weight60